# SDR COMA9710156

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Malfunction
- Location: Lt Nacelle Flap
- Part time: 20,644 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT WARNING AFTER TAKE OFF.  REPLACED THE LEFT NACELLE FLAP ACTUATOR.
